Texas, 2018

Flash Flooding in Texas, September 21 to 23, 2018

September 21 to 23, 2018 · NWS FWD · 25 events in 8 counties and zones

Another slow-moving storm system provided multiple days of showers and thunderstorms across North and Central Texas. Flash flooding occurred across mainly the northern half of the region in the vicinity of a stationary front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
$270,000
Crop damage
None recorded
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Another slow-moving storm system provided multiple days of showers and thunderstorms across North and Central Texas. Flash flooding occurred across mainly the northern half of the region in the vicinity of a stationary front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Sep 21, 2:43 PM CST, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 21, 2:43 PM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
343 PM CDT Fri Sep 21 2018

.SHORT TERM...
/Through Tonight/

Current radar imagery shows the heaviest activity generally along
and north of the I-20 corridor, with a few showers and thunderstorms
across Central Texas.

An uptick in convection is expected this afternoon, especially as
pockets of sunshine are providing additional instability. High-res
guidance continues to suggest additional convection during the
afternoon commute and into the evening hours. Lightning, gusty
winds, and heavy rain will be the main threats. The overall severe
threat remains low this afternoon and evening, but a brief
tornado cannot be ruled out, especially if the surface low deepens.

Heavy rainfall will remain the main threat through tonight across
North and Central Texas. There are several factors contributing
to this threat: a surface low pressure system located over West
Texas, an upper level trough, an approaching cold front, and
abundant tropical moisture from the Gulf of Mexico and the
Pacific. As the surface low continues to slide eastward towards
the region, showers and thunderstorms will increase in
coverage...and so will the potential for significant flash
flooding. WPC has placed areas along and west of the DFW
Metroplex and north towards the Red River under a high risk of
excessive rainfall through tonight. For areas south and east, a
slight to moderate risk of excessive rainfall is in place.

The 12Z sounding recorded a PWAT value of 2.09 inches, and
moisture has increased as the latest GOES Total Precipitable Water
values are measuring just over 2.2 inches. In addition to the
abundant tropical moisture, forecast soundings feature a skinny
CAPE profile, unidirectional flow, and a deep warm cloud
depth...all conducive to efficient rain producing showers and
thunderstorms. High resolution ensembles all indicate high
probabilities of QPF exceeding flash flood guidance over a good
portion of the area. Some areas along, north, and west of the DFW
Metroplex towards the Red River may see amounts as high as 6
inches tonight. A Flash Flood Watch continues through Saturday
afternoon along and north of a Temple-Ennis-Sulphur Springs line
where 2 to 4 inches of rain, with isolated higher amounts, will
be possible.

Winds will shift to the north across western Texoma in response
to the eastward movement of the surface low and the southward
movement of the cold front. Low temperatures tonight will respond
as well, with lows in the 60s across the northwest. Low temperatures
will remain in the 70s elsewhere.

Villanueva

&&

.LONG TERM...
/This Weekend Through Thursday/

Little change in the current pattern and threat for widespread and
occasionally heavy showers and a few thunderstorms through the
weekend. Associated deformation (frontogenesis aloft) and
isentropic lift associated with broad mid level shortwave across
western parts of the area and over the top of the slow-moving cold
front will allow for showers and a few embedded thunderstorms to
overspread all but the southeast part of the CWA Saturday/Saturday
night, then across far east/southeast parts of the area Sunday
into Monday with the slow eastward track of the broad mid-level
shortwave disturbance.

The airmass will remain very tropical in nature with total precipitable
water values remaining at or just above 2 inches in advance of
both the surface cold front and mid level shortwave disturbance.
As the mid level shortwave continues its slow trek eastward, the
cold front -- likely assisted by outflow processes from heavy
showers tonight appears to move to approximately a Cooper-D/FW-
Hamilton line by Saturday morning...before stalling for much of
the day Saturday, then progressing well into Central and Southeast
Texas Saturday night and Sunday. With a rich, very moist, and
rain-efficient airmass in place and focus along the cold front and
modest ascent continuing aloft, the scenario for an axis of very
heavy or torrential rainfall remains present across especially the
northwest two-thirds of the CWA, including the DFW Metroplex,
Sherman-Denison, Waco, and possibly Temple-Killeen areas.

A Flash Flood Watch -- which was extended earlier today and now
is in effect west and north Temple-Waco-Rockwall-Sulphur Springs
line -- remains in effect through midday Saturday, but depending
on actual evolution of the system and rain tonight, it's possible
the Flash Flood Watch may need to be extended even more either
spatially or temporally on Saturday morning's forecast package.
Warm rainfall processes combined with skinny CAPE and a deep moist
layer will result in a moderate-high risk of excessive rainfall,
especially from DFW north and west tonight, as 15-30 knot SSW
925mb-850mb flow feeds rich Gulf moisture north into the slow-
moving low level front. 3 to 6 inches of rainfall will be possible
along the frontal axis along and north of I-20 with isolated
amounts 8-10 inches not out of the question by midday Saturday.
These amounts would likely lead to periods of flash flooding, as
well as providing excessive run off into the headwaters of the
Brazos and Trinity main stem river basins across this area. Those
parts of the watch area south of I-20 and along/west of I-35 are
looking at more localized 2 to 4 inches with isolated amounts
greater than 5 inches Saturday into early Saturday evening as they
await more of a surface focus with the cold front this weekend.

Though there was a concern for a brief window for low-topped
supercells in the warm sector for Saturday afternoon -- this seems
to be waning due to low level flow not forecast to back all that
much or be much stronger than 10-15 knots. This could change if
the surface low over the Big Country deepens more than expected
helps back low level flow through 925mb. If that were to happen
and combine with 0-3km CAPE on the order of 150-300 J/KG over
Central Texas by Saturday afternoon, then a brief strong to
severe storm with a very low threat for an isolated tornado would
be possible. All this shift southeast Sunday and Monday with best
convective chances and isolated heavy rainfall shifting across
areas east of I-35 and particularly south of I-20.

Flow aloft will become semi-zonal the first half of next week, but
occasional weak perturbations moving across the area should help
keep very low convective chances going, along with increasing
warmth to between 85-90 degrees. Combine the humidity from
evaporation from weekend rains and it will feel very warm and
muggy outside. We're still watching the potential for a deepening
mid level longwave trough across the High Plains by Wednesday into
Thursday, with an associated cold front arriving for later in the
week. There still remains discrepancies on actually timing of the
cold front into the area amongst medium range guidance and model
ensembles, so will maintain increasing rain chances and cooler
temperatures in the 80s for the Wednesday into Thursday periods.
We'll keep refining the forecast as we get past this first, high-
impact system.

05/

&&

.UPDATE... /Issued 159 PM CDT Fri Sep 21 2018/
Overall the forecast remains in good shape, though a few changes
to QPF and the Flash Flood Watch were made just prior to noon.

Radar mosaic this afternoon revealed a large area of showers and
thunderstorms just west and north of our area. Lift should
continue to overspread from the west and will likely result in a
proliferation of additional convection. Pockets of diabatic
heating continue this afternoon as cumulus breaks up and this will
bolster low level instability values. The big missing ingredient
at this time is greater low level SRH. If winds back sufficiently as
the surface low deepens, the threat for a tornado or two may take
a noteworthy uptick. We'll continue to monitor this potential.

The primary hazard over the next 24 to 36 hours will be heavy
rain and subsequent flash flooding. The upper low should translate
eastward this afternoon and in through the day on Saturday. Most
NWP shows signs of a well-defined deformation axis near and just
north of the surface low center. Wherever this sets up, there will
likely be some strong low to mid-level frontogenetical forcing
and thus a corridor of very heavy rain. HRRR-TLE and HREF QPF
probabilities and means support an axis of 4 to 6 inches of rain
near and north of the Highway 377 corridor and this matches up
well with the conceptual model of banded precipitation just north
of the surface low. Isolated amounts of 8" of rain are not out of
the realm of possibility. One variable that may still change is
the track of the surface low. If this feature shifts northward, it
would mean a more northerly shift in the band of heavy rain. A
track farther south would mean a greater heavy rain and flash
flood risk closer to the I-20 corridor.

Regardless of the area, the most likely time frame for very heavy
rain will be tonight and into the early morning hours on
Saturday. The inherited configuration of the Flash Flood Watch
looks good, but we went ahead and expanded it a little further
south. While, some of our Central Texas counties may get shut off
from the heavier precipitation as dry air eventually protrudes
northeastward somewhere across this region, uncertainty in the
amount of dry air precludes a conservative forecast and we've
added an additional row of counties to the Flash Flood Watch.

Bain

&&

.AVIATION... /Issued 131 PM CDT Fri Sep 21 2018/
/18z TAFs/

Concerns- Multiple rounds of showers and thunderstorms and low
ceilings through the forecast period. A wind shift on Saturday.

Visible satellite imagery continues to show a layer of low clouds
across North and Central Texas. Ceilings across some of the DFW
Metroplex sites improved this morning, but MVFR ceilings will
definitely return this evening as the shower and thunderstorm
areal coverage increases. This is due to a strong upper trough
over west Texas and a surface low pressure system slowly moving
east into our area. The ongoing scattered showers will transition
more into widespread activity in the next few hours. Given the
latest high resolution guidance, kept the mention of thunder
through tonight with a TEMPO of 4SM during the 00-04Z time period
for both DFW and Waco TAF sites. We will continue to monitor the
trends as this might have to be adjusted/extended. Although the
main threat with this activity is the heavy rainfall and flooding,
occasional gusty winds will be possible with the strongest
storms.

The associated cold front is expected to approach our area
tomorrow morning. Some of the guidance shows IFR ceilings
returning during the day tomorrow as the front approaches North
and Central Texas. Right now, confidence is not high enough to
introduce it in the TAFs. We will keep watching the trends and
will make the necessary adjustment in the next forecast. The
prevailing southerly winds will shift to the northeast tomorrow
morning as the cold front pushes south, but will stay around
10kts.

Sanchez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    71  76  68  82  70 / 100 100  70  40  20
Waco                73  80  67  85  69 /  70  80  60  30  20
Paris               70  77  66  80  69 / 100 100  70  60  40
Denton              69  74  66  80  69 / 100 100  60  40  20
McKinney            70  76  67  81  69 / 100 100  70  50  30
Dallas              73  77  68  82  70 / 100 100  70  40  30
Terrell             73  80  70  84  70 / 100 100  70  50  30
Corsicana           73  80  69  82  69 /  70  80  70  50  30
Temple              73  80  66  84  69 /  60  70  50  30  20
Mineral Wells       69  72  64  79  66 / 100  80  60  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday afternoon for TXZ091>095-
100>107-115>120-129>134-141>145-156>159.

&&

22/05
Hazardous weather outlook, Sep 21, 2:42 PM CST, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
342 PM CDT Fri Sep 21 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
342 PM CDT Fri Sep 21 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Scattered to numerous showers and a few thunderstorms are possible
across the entire region today. Heavy rainfall and flash flooding are
the primary hazards. The area most apt to see flash flooding will be
near and northwest of a Temple to Waco to Sulphur Springs line. An
additional thunderstorm hazard will be gusty downburst winds, though
a brief tornado or two cannot be ruled out this afternoon.

The flash flood risk will peak tonight into early Saturday morning,
especially for locations near and north of US Highway 377 corridor,
but all jurisdictions within the Flash Flood Watch should remain
vigilant for the potential of flash flooding later tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rain and thunderstorm chances will continue into Saturday, with heavy
rain possible through Saturday afternoon. Isolated thunderstorm
chances will continue off and on Sunday through much of next week.
Though severe weather is not expected, localized flooding may
continue with any additional, even localized heavier rainfall.

In addition, main stem river flooding will also linger across the
Brazos, Trinity, and Sulphur basin well after this weekend's heavier
rains taper off. Continue to monitor forecasts and statements daily
for your area.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time, but timely reports
of flooding or flash flooding are highly appreciated.

The radar

The Dallas/Ft Worth radar (KFWS), 132 km away, was scanning. The volume nearest the first event began at 21:55 UTC.

Open the radar archive at this moment

Event by event

25 flash flood. Local standard time, as filed.

Flash Flood, Cooke

When
September 21, 3:56 PM CST to 5:00 PM CST
Where
Cooke County, 0.58 mi SSE of Marysville to 2.69 mi SW of Muenster
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.763, -97.325

Emergency management reported that several roads in northwest Cooke County have over 6 inches of water running over them.

Flash Flood, Collin

When
September 21, 7:00 PM CST to 8:30 PM CST
Where
Collin County, Plano to 1.22 mi S of Plano
Cause
Heavy Rain
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
33.020, -96.720

Broadcast media reported that U.S. Highway 75 in Plano was shut down due to high water, with several vehicles stranded.

Flash Flood, Denton

When
September 21, 7:22 PM CST to 9:00 PM CST
Where
Denton County, 2.42 mi WSW of Corinth to 2.08 mi NNE of Bartonville
Cause
Heavy Rain
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.134, -97.107

Emergency management reported stranded cars on Old Alton Road and water rescues on Cooper Canyon Road near the city of Argyle, TX.

Flash Flood, Denton

When
September 21, 7:28 PM CST to 9:00 PM CST
Where
Denton County, 1.73 mi SSE of Krum to 1.88 mi SSE of Krum
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.246, -97.242

Emergency management reported the closure of Jackson Road at Hickory Creek due to flash flooding.

Flash Flood, Collin

When
September 21, 7:30 PM CST to 8:30 PM CST
Where
Collin County, 0.84 mi E of Renner to 1.77 mi ESE of Renner
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.000, -96.716

Emergency management reported multiple road closures in the city of Richardson, TX due to flash flooding.

Flash Flood, Denton

When
September 21, 7:42 PM CST to 9:00 PM CST
Where
Denton County, 2.56 mi WNW of Krum to 2.23 mi WNW of Krum
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.285, -97.291

Emergency management reported that Hickory Road at FM 1173, northwest of the city of Krum, TX, was closed due to high water.

Flash Flood, Denton

When
September 21, 8:00 PM CST to 9:00 PM CST
Where
Denton County, 2.56 mi NNW of Corinth to 1.71 mi NW of Corinth
Cause
Heavy Rain
Reported by
Social Media
Coordinates
33.181, -97.094

A social media report indicated that Interstate 35E was shut down near the intersection of State School Rd due to high water.

Flash Flood, Denton

When
September 21, 8:00 PM CST to 9:00 PM CST
Where
Denton County, 0.35 mi NNW of Argyle to 0.27 mi W of Argyle
Cause
Heavy Rain
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
33.125, -97.183

Emergency management reported 2 housed being flooded in the city of Argyle, TX.

Flash Flood, Tarrant

When
September 21, 8:29 PM CST to 9:30 PM CST
Where
Tarrant County, 0.71 mi W of Southlake to 1.71 mi SSW of Southlake
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
32.972, -97.142

Emergency management reported Flash Flooding ongoing on several roads in Southlake, TX, including a water rescue at Canyon Park and Dove Road.

Flash Flood, Denton

When
September 21, 8:30 PM CST to 9:00 PM CST
Where
Denton County, 2.16 mi ESE of Bartonville to 2.96 mi SSE of Bartonville
Cause
Heavy Rain
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.073, -97.094

Emergency management reported flash flooding ongoing on Bridlewood Blvd. Also, stranded vehicles were reported near the intersection of FM 407 and Chin Chapel Rd, as well as Lusk Lane at Shiloh Rd in the city of Flower Mound TX.

Flash Flood, Denton

When
September 21, 9:30 PM CST to 10:30 PM CST
Where
Denton County, 2.5 mi NW of Southlake to 2.33 mi NW of Southlake
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
32.997, -97.159

A social media report indicated that Southlake Fire and Rescue was on the scene of a water rescue at the 3900 block of North White Chapel Blvd.

Flash Flood, Denton

When
September 21, 9:33 PM CST to 11:59 PM CST
Where
Denton County, 1.3 mi SSW of Carney to 1.17 mi SSW of Carney
Cause
Heavy Rain
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.063, -96.891

Emergency management reported ongoing flash flooding with 2 stranded vehicles near the intersection of Josey Lane and Windhaven Parkway in The Colony.

Flash Flood, Dallas

When
September 21, 9:47 PM CST to 10:45 PM CST
Where
Dallas County, 2.22 mi W of Trinity Mills to 1.54 mi W of Trinity Mills
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
32.973, -96.938

Fire and Rescue reported flash flooding near the intersection of Sandy Lake Road and President George Bush Turnpike in the city of Carrollton, TX.

Flash Flood, Dallas

When
September 21, 10:00 PM CST to 10:45 PM CST
Where
Dallas County, 1.76 mi WNW of Gribble to 1.13 mi WSW of Gribble
Cause
Heavy Rain
Property damage
$15,000
Reported by
Social Media
Coordinates
32.889, -96.948

A social media report indicated vehicles stranded in high water on Las Colinas Blvd in the city of Las Colinas, TX.

Flash Flood, Dallas

When
September 21, 10:07 PM CST to 10:45 PM CST
Where
Dallas County, 1.67 mi NW of Sowers to 1.46 mi NW of Sowers
Cause
Heavy Rain
Property damage
$100,000
Reported by
Social Media
Coordinates
32.840, -96.996

A social media report indicated multiple vehicles stranded near the intersection of Highway 183 and Belt Line Road in the city of Irving, TX.

Flash Flood, Dallas

When
September 21, 10:10 PM CST to 10:45 PM CST
Where
Dallas County, 0.64 mi ENE of Gribble to 1.27 mi ESE of Gribble
Cause
Heavy Rain
Property damage
$50,000
Reported by
Social Media
Coordinates
32.883, -96.909

A social media report indicated 8 vehicles stranded on Walnut Hill Lane west of Interstate 35 in the city of Dallas, with fire and rescue assisting people from their cars.

Flash Flood, Tarrant

When
September 21, 10:15 PM CST to September 22, 1:00 AM CST
Where
Tarrant County, 0.14 mi E of Arlington to 0.36 mi SSE of Arlington
Cause
Heavy Rain
Deaths
1 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
32.730, -97.118

Broadcast media reported that a man drowned after being swept away by high water on the west side of the University of Texas Arlington campus.

Flash Flood, Denton

When
September 21, 10:17 PM CST to September 22, 12:00 AM CST
Where
Denton County, 3.15 mi ESE of Bartonville to 3.43 mi ESE of Bartonville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.056, -97.084

Emergency management reported that high water was surrounding homes near Rippy Rd and Bayberry Street in the city of Flower Mound, TX.

Flash Flood, Tarrant

When
September 21, 10:30 PM CST to 10:45 PM CST
Where
Tarrant County, 0.27 mi ESE of Arlington to 0.41 mi SE of Arlington
Cause
Heavy Rain
Property damage
$10,000
Reported by
Social Media
Coordinates
32.728, -97.116

A social media report indicated that a swift water rescue was ongoing in the Doug Russell Park area near the intersection of Cooper St and Mitchell St in the city of Arlington, TX.

Flash Flood, Tarrant

When
September 21, 11:03 PM CST to September 22, 2:45 AM CST
Where
Tarrant County, 2.45 mi N of Everman to 2.54 mi N of Everman
Cause
Heavy Rain
Reported by
Social Media
Coordinates
32.665, -97.276

A social media report indicated that Loop 820 at Forest Hill Dr was shut down due to high water.

Flash Flood, Tarrant

When
September 21, 11:35 PM CST to September 22, 2:45 AM CST
Where
Tarrant County, 3.05 mi NW of Lindberg to 2.5 mi NW of Lindberg
Cause
Heavy Rain
Reported by
Social Media
Coordinates
32.716, -97.230

A social media report indicated that Loop 820 at Berry St in the city of Fort Worth, TX was closed in both directions due to high water.

Flash Flood, Johnson

When
September 22, 1:05 AM CST to 4:00 AM CST
Where
Johnson County, 0.77 mi NE of Venus to 1.69 mi SE of Venus
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
32.437, -97.109

Emergency management reported a water rescue ongoing near the city of Venus, TX.

Flash Flood, Dallas

When
September 22, 10:30 AM CST to 10:45 AM CST
Where
Dallas County, 0.9 mi NE of Hensley Fld Arpt to 0.95 mi NE of Hensley Fld Arpt
Cause
Heavy Rain
Property damage
$10,000
Reported by
Social Media
Coordinates
32.760, -96.920

A social media report indicated flooded vehicles stranded near the intersection of Anderson Avenue and Loop 12 in the city of Dallas, TX.

Flash Flood, Grayson

When
September 22, 8:23 PM CST to September 23, 12:30 AM CST
Where
Grayson County, 3.01 mi SW of Southmayd to 2.74 mi SSW of Southmayd
Cause
Heavy Rain
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.589, -96.757

Emergency management reported a vehicle swept off Dagnan Road by flash flood waters.

Flash Flood, Fannin

When
September 22, 10:08 PM CST to September 23, 12:30 AM CST
Where
Fannin County, 0.69 mi N of Bonham to 1.73 mi SW of Bonham
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
33.590, -96.180

Grayson County Sheriff's Department reported flooding across 8 major FM roads and 30 county roads, with 2 people being rescued from a stranded vehicle near the city of Bonham, TX.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Tarrant2018-09-2123MaleIn WaterDirect

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2018Every state in 2018This day in weather historyWarnings in Texas, September 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 785743, 785750, 785745, 785746, 785754, 785749, 785755, 785757, 785752, 785753, 786074, 786075, 786081, 786082, 786083, 786084, 786080, 786076, 786077, 786078, 786079, 786283, 786085, 786284, 786285.